# SDR 9JLA2021081231401

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N568VA
- Make and model: Cessna 680SOV
- Aircraft serial: 6800331
- Aircraft time: 2,206 hours, 1,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 691401331
- Condition: Cracked
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED RIGHT OXYGEN BOTTLE WAS SUSPECTED OF LEAKING OXYGEN. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED AND FOUND AN OXYGEN LEAK AT TEE FITTING BEHIND EXTERIOR PRESSURE GAUGE. THE TEAM REMOVED THE CRACKED TEE FITTING AND INSTALLED A NEW FITTING. LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
